MathSciNet Relay Station
MathSciNet bibliographic data
MR517711 (58 #24512a) 60G25 (62M10 62M20)
Mokljačuk, M. P.; Jadrenko, M. Ĭ. Linear statistical problems for isotropic random fields on the sphere that are homogeneous with respect to time. I. (Russian) Teor. Verojatnost. i Mat. Statist. No. 18 (1978), 106–115, 182.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement